# SDR AU010188

- Difficulty date: March 11, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 2,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) CAPTAINS SIDE WINDOW OUTER PANE SHATTERED.
